# SDR DALA2016020100806

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 71,629 hours, 32,566 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BALLSCREW PITTED AT YOKE SHAFT AND YOKE PITTED.  REPLACED NR 3 BALLSCREW AND YOKE IAW AMDS CARD 2751-2538, REPLACED YOKE IAW AMM 27-51-11.
